“The Jacobi Method for Real Symmetric Matrices.” In Jounrnal of the Association of Computing Machinery, Volume 6, Number 1 (January 1959), pp. 59-96.
Von Neumann, John, Herman Goldstine and F.J. Murray.

Stain on front cover, library rubberstamp on first page of the periodical. Otherwise very good. The complete volume, in original printed wrappers. Octavo. (Item ID: 12083)

$600.00

On algorithms for finding the characteristic values of a matrix suitable for use on large-scale electronic digital computers.

Hook and Norman, 968.

Site by Bibliopolis